MathSciNet Relay Station
MathSciNet bibliographic data
MR1710656 65N55 (65N30)
Brenner, Susanne C.; Sung, Li-Yeng Lower bounds for nonoverlapping domain decomposition preconditioners in two dimensions. Math. Comp. 69 (2000), no. 232, 1319–1339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement